# SDR HEEA0013251

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911DD
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator Warn
- Part number: 6607190A
- Condition: Failed
- Location: Oil Press
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

OIL PRESS INDICATOR HAS NO "T" OIL LIGHT INDICATION.
